Prof. Dr. Feng-Yu Wang

Profile

Academic positionFull Professor
Research fieldsStochastics, Probability Theory
KeywordsSpectral property, eigenvalue problem, continuous spin system, invariant measure, logarithmic Sobolev inequality

Current contact address

CountryUnited Kingdom
CitySwansea
InstitutionSwansea University
InstituteCollege of Science, Department of Mathematics

Host during sponsorship

Prof. Dr. Michael RöcknerFakultät für Mathematik, Universität Bielefeld, Bielefeld
Start of initial sponsorship01/12/1998

Program(s)

1997Humboldt Research Fellowship Programme

Publications (partial selection)

2001Feng-Yu Wang Vladimir Bogachev, Michael Röckner: Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions. In: C. R. Acad. Sci. Paris, 2001, 333-338
2001Feng-Yu Wang, Fu-Zhou Gong: Heat Kernel Estimates With Application To Compactness Of Manifolds. In: Quart. J. Math., 2001, 171-180
2000Feng-Yu Wang, M. Cranston: A Condition For The Equivalence Of Coupling And Shift Coupling . In: The Annals of Prohability, 2000, 1666-1679
2000Feng-Yu Wang: On estimation of the Dirichlet spectral gap. In: Arch. Math., 2000, 450-455
2000Feng-Yu Wang: Sobolev Type Inequalities For General Symmetric Forms. In: American Mathematical Society, 2000, 3675-3682